... start so I took my first pill 7/5/15 because I had an ever so slight period (even though my period wasnt due until 7/12/15). It ended up just being one day of spotting, but I was told to continue to take the pills anyway. I'm now on week 2 of the pills and now have a more substantial period (as this is the week that I should normally have my period). I will be in the placebo pills in 2 weeks and can't imagine having my period then because I have it now (in week 2 of the pills). I'm so frustrated that I spotted one day on 7/5/15, because I then would have been on track with the Week 1 pills starting on 7/12/15. How is my body going to adjust to where I will get my period in the placebo week? Wouldn't it make more sense to throw out this pack and start over with Week 1 pills this week again?!
Your body will adjust. You just keep taking the pills. It takes a little time for your body to get used to the pills. Don't mess with the pill schedule, it has to stay the same so you get used to it. You are fighting your natural cycle and it will take a few months to get it straight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - ok so this is my first month of taking ortho tri cyclen lo. I wasn't a Sunday?
Posted 17 Jul 2012 • 1 answer
Posted 16 Jun 2014 • 1 answer
Posted 23 Jul 2015 • 1 answer
Posted 8 Aug 2015 • 1 answer
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers